Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Estrogen side effects for men

Premium Questions

Dr. Prakash H Muddegowda MD

I am a 62- year old, who had a total hysterectomy at age 36. I have never taken replacement hormone therapy but am considering it at this time. I am a nurse, who has researched estrogen replacement therapy ... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatics Specialist)
Dr. Salah Saad Shoman MD

hello:i am a men age 21+. i eat daily 3times whey protein sugar free (total 75gm) nd 1 limcee nd 1 zincovit multivitamin tablet per day will is it any side effect or not? ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Ivo Ditah MD

I am 81 years old and been training in the gym for 65 years. I was a professional bodybuilder in the late 60's and early 70's and competed against the top men of that era. I still attend the gym 3 or 4 ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Andrew Rynne MD MD

is a radical approach with possibly bad side effects for me and wants me to wait on her ideas until i see ... at night. I am worried about taking too much medicine and side effects from all... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr. Manisha Gopal MD

I've been on Faslodex for a year for METS and about 6 months in I started crying for no reason at all, although my oncologist says it's because of the Faslodex and decreased estrogen in my body. Other ... View answer

Answered by : Dr. Manisha Gopal ( Psychiatrist)

Public Forum Discussions

Dr. Anand Babu M MD

What are the side-effects of estrogen on a male who is planning on transitioning from male to female? How long does it take for thes e effects to be noticeable? ... View answer

Answered by : Dr. Anand Babu M ( General & Family Physician)
Dr.   Ashakiran S MD

I don t have too many medication side effects. The one I am concerned about is: Taking Estrogen for itching and slight irritation of vaginal area. What could I take other that estrogen even... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr.   Ashakiran S MD

pils to reduce the level of estrogen. Do you think this will help me grow a beard later. There must ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr.  Hiren Hirpara MD

Aug. 25th. My tumor tested positive for estrogen, I am wanting information about taking a natural estrogen blocker as the side effects for Arimidex are pretty disturbing. Thank you ... View answer

Answered by : Dr. Hiren Hirpara ( General & Family Physician)
Dr.  Hiren Hirpara MD

What are the side-effects of estrogen on a male who is planning on transitioning from male to female? & How long does it take for these effects to be noticeable? ... View answer

Answered by : Dr. Hiren Hirpara ( General & Family Physician)

Mobile Questions and Answers

Dr.   Tushar Kanti Biswas MD

It is filled with hyper glycemic carbohydrates which cause radical damage to muscle tissues. Endura massmay contain traces of steroid which may be dangerous to people. The effects may vary from person to person. It can...

Dr.  Sandip Kabra MD

Finasteride is comparatively safer. Side effects are very rare like nausea,headache. No major side effect

Dr. Ashok Kumar Dash MD

it is a energy giving food supliment. no information as side effect enhancing hair fall.